# SDR AWXA9700645

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 820-890
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-23 INSPECTION, FOUND PILLOWING SKIN ABOVE AFT CARGO DOOR SKIN CUT OUT BS 820 TO 890.  REPAIRED SKIN ABOVE AFT CARGO DOOR CUTOUT BS 820 TO 890 IAW ER 2-53-15-74.
